skin-hair-icon
Allergy & Rashes on body
I have been taking medicine since last 3month for my Spinal cord issue. This is my 2nd Dr. (Neurologist) now for my spinal treatment & I'm having 4- Medicines due to which I got sarcastic allergy on my leg & hand. Please assist me here by your suggestion. For this I'm taking homeopathy medicine since 1month but no such effect occurred yet. Apologise for not uploading my prescription previously.
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Meeta Desai
Trichologist 16 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Rash can be due to any of medicine esp painkillers but unless you speak to related Dr Pl don't stop taking. Just apply calosoft plus lotion and take anti histamine drugs till then.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.